# SDR HALA2016092700361

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 54,549 hours, 10,007 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX334432
- Condition: Leaking
- Location: Hyd System
- Part time: 4,176 hours, 851 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND FLUID DRIPPING FROM NR 1 ENGINE DRAIN.  TROUBLESHOT & FOUND NR 1 ENGINE HYD PUMP LEAKING FROM DRAIN PAD. SIX DROPS EVERY TEN SECONDS. REMOVED AND REPLACED THE NR 1 HYD PUMP IAW AMM 29-11-05. OPS AND LEAK CHECKED GOOD.
